Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: NEFAZODONE(serzone)

Posted by Noa on May 29, 2001, at 17:15:01

In reply to Re: NEFAZODONE(serzone) Noa, posted by mair on May 28, 2001, at 17:39:41

Mair, I started out slowly, and worked up to around 225 mg, which was my dose for over a year. The first month was hard, but then a lot of the side effects faded. I also started to notice the AD effect around then. I think that was when I was at about 100-150. I had gone up very slowly, having started at 25 mg, I think.

Sometime in the past year, I increased the Serzone to 300, then to 350. This was when I had lowered my Effexor dose because it was causing a lot of muscle twitching, etc. The reversal of the effexor:serzone ratio worked. Then, a couple of months ago, I lowered the effexor again because of bladder problems. After a few weeks, I started to feel some depression creeping back in, so we decided I would raise the serzone to 500, instead of going back up on the effexor.

The serzone's main side effect is sleepiness, but for me, it is a desired one, as long as I take the serzone at night, which I do. This is because the effexor causes insomnia. By morning, the sleepiness of the serzone wears off. In fact, I now wake up before my alarm clock, and am pretty much able to wake up and get out of bed without much trouble (compared to all those years of sleeping through alarms, etc.).

So, although I don't remember the details, I would estimate that I was on 100-150 when I started to feel the AD effects. But these things do affect us all differently.

Good luck.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[64627]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Noa thread:63948
URL: http://www.dr-bob.org/babble/20010522/msgs/64627.html